# SDR UIEA2014012700037

- Difficulty date: January 25, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 73,537 hours, 15,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LT SIDE OF FUSELAGE AFT OF FLAPS INOPERATIVE.  DURING TEST PERFORMED LAMP SOCKET CLEANING, SLIDE & OVERWING ESCAPE LIGHTS.  OPERATIONS CHECKED NORMAL IAW AMM 33-51-06 201.
